Seguir
Masuma Atakishiyeva
Masuma Atakishiyeva
Dirección de correo verificada de uaem.mx - Página principal
Título
Citado por
Citado por
Año
A q-analogue of the Euler gamma integral
NM Atakishiyev, MK Atakishiyeva
Theoretical and Mathematical Physics 129 (1), 1325-1334, 2001
302001
On the Mellin transforms of hypergeometric polynomials
MK Atakishiyeva, NM Atakishiyev
Journal of Physics A: Mathematical and General 32 (3), L33, 1999
141999
Fourier-Gauss transforms of the continuous big q-Hermite polynomials
MK Atakishiyeva, NM Atakishiyev
Journal of Physics A: Mathematical and General 30 (16), L559, 1997
141997
On continuous q-Hermite polynomials and the classical Fourier transform
MK Atakishiyeva, NM Atakishiyev
Journal of Physics A: Mathematical and Theoretical 41 (12), 125201, 2008
132008
q-Laguerre and Wall polynomials are related by the Fourier-Gauss transform
MK Atakishiyeva, NM Atakishiyev
Journal of Physics A: Mathematical and General 30 (13), L429, 1997
111997
On the raising and lowering difference operators for eigenvectors of the finite Fourier transform
MK Atakishiyeva, NM Atakishiyev
Journal of Physics: Conference Series 597 (1), 012012, 2015
92015
On lifting q-difference operators in the Askey scheme of basic hypergeometric polynomials
M Atakishiyeva, N Atakishiyev
Journal of Physics A: Mathematical and Theoretical 43 (14), 145201, 2010
92010
Fourier-Gauss transforms of the Al-Salam-Chihara polynomials
MK Atakishiyeva, NM Atakishiyev
Journal of Physics A: Mathematical and General 30 (19), L655, 1997
91997
Mellin transforms for some families of q-polynomials
R Álvarez-Nodarse, MK Atakishiyeva, NM Atakishiyev
Journal of computational and applied mathematics 153 (1-2), 9-18, 2003
72003
On algebraic properties of the discrete raising and lowering operators, associated with the N-dimensional discrete Fourier transform
MK Atakishiyeva, NM Atakishiyev
Advances in Dynamical Systems and Applications 11 (2), 81-92, 2016
62016
On discrete q-extensions of Chebyshev polynomials
M Atakishiyeva, N Atakishiyev
Commun. Math. Anal 14 (2), 1-12, 2013
62013
On the square integrability of the q-Hermite functions
MK Atakishiyeva, NM Atakishiyev, C Villegas-Blas
Journal of computational and applied mathematics 99 (1-2), 27-35, 1998
61998
On a discrete number operator associated with the 5D discrete Fourier transform
MK Atakishiyeva, NM Atakishiyev, JM Franco
International Conference on Differential & Difference Equations and …, 2015
52015
Fourier-Gauss transforms of bilinear generating functions for the continuous q-Hermite polynomials
MK Atakishiyeva, NM Atakishiyev
Physics of Atomic Nuclei 64 (12), 2086-2092, 2001
52001
Kravchuk oscillator revisited
MK Atakishiyeva, NM Atakishiyev, KB Wolf
Journal of Physics: Conference Series 512 (1), 012031, 2014
42014
a non-standard generating function for continuous dual q-hahn polynomials
M Atakishiyeva, N Atakishiyev
Revista de Matemática: Teoría y Aplicaciones 18 (1), 111-120, 2011
42011
On a q-extension of the linear harmonic oscillator with the continuous orthogonality property on ℝ
R Alvarez-Nodarse, MK Atakishiyeva, NM Atakishiyev
Czechoslovak Journal of Physics 55 (11), 1315-1320, 2005
42005
q-Extension of Mehta's eigenvectors of the finite Fourier transform for q, a root of unity
MK Atakishiyeva, NM Atakishiyev, TH Koornwinder
Journal of Physics A: Mathematical and Theoretical 42 (45), 454004, 2009
32009
On factorization of -difference equation for continuous -ultraspherical polynomials
I Area, MK Atakishiyeva, J Rodal
arXiv preprint arXiv:0704.3123, 2007
32007
An algebraic interpretation of the intertwining operators associated with the discrete Fourier transform
M Atakishiyeva, N Atakishiyev, A Zhedanov
Journal of Mathematical Physics 62 (10), 101704, 2021
12021
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20